MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SURGIWAND II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

US SURGICAL PUERTO RICO SURGIWAND II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 178099
Medical Device Problem Codes Break (1069); Device Slipped (1584)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, pre-operatively, the tip of the device was burned.The black sheath cover loose from the shaft and the distal tip of the black sheath was damaged.There was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the tip of the device was burned during activating monopolar function.The black sheath cover loose from the shaft and the distal tip of the black sheath was damaged.There was no patient involvement.

Brand Name
SURGIWAND II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7203364
Report Number2647580-2018-00349
Device Sequence Number1133592
Product Code GEI
UDI-Device Identifier20884523000938
UDI-Public20884523000938
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K961771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number178099
Device Catalogue Number178099
Device Lot NumberP7A0475X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1